Oklahoma, 2024

Tornado and Damaging Wind in Oklahoma, November 4, 2024

November 4, 2024 · NWS SHV · 2 events in 1 county or zone

An upper trough of low pressure traversed the Southern Plains on November 4th, which reinforced a cold front southeast into the region during the evening through the early morning hours of the 5th. Abnormally warm and humid conditions had spread north into Southeast Oklahoma and Southwest Arkansas ahead of the front, resulting in increased instability across the area along with ample wind shear…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

An upper trough of low pressure traversed the Southern Plains on November 4th, which reinforced a cold front southeast into the region during the evening through the early morning hours of the 5th. Abnormally warm and humid conditions had spread north into Southeast Oklahoma and Southwest Arkansas ahead of the front, resulting in increased instability across the area along with ample wind shear generated near and ahead of the approaching trough. As a result, scattered strong to severe thunderstorms developed ahead of the front across portions of extreme Northeast Texas and Southeast Oklahoma during the late afternoon through the early evening hours. An isolated tornado was spawned in South-Central McCurtain County Oklahoma just northeast of Idabel, which snapped several trees and limbs, with additional downburst winds for another severe thunderstorm damaging a vehicle service building in Idabel.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 4, 1:47 PM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 4, 1:47 PM CST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
147 PM CST Mon Nov 4 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 116 PM CST Mon Nov 4 2024

Before we get into what is traditionally the short term discussion
that would begin with tonight and continue through Tuesday night,
let's first talk about what is going to happen the rest of this
afternoon. Radar imagery is showing a few very isolated
thunderstorms moving through portions of far east Texas while more
widespread convection is ongoing across the DFW metroplex. These
storms are only going to continue to grow upscale as the afternoon
rolls on. A Tornado Watch remains in effect for portions of our
east Texas counties and southeast Oklahoma through 6:00 PM this
evening. There is some potential that additional watches will be
needed as the storms progress. We should start to see an increase
in convection through the rest of the afternoon with a line of
thunderstorms eventually moving through our region this evening
and into the early overnight hours. So in short, it could be a
busy and active afternoon/evening.

As mentioned above, the line of thunderstorms will linger into
portions of our area during the early overnight hours and some
recent model guidance suggests it lingering into the early morning
hours on Tuesday thanks to the frontal boundary stalling out from
southwest Louisiana into northeast Louisiana. This will allow for
some redevelopment of showers and thunderstorms during the day
Tuesday and Tuesday night across the southeast half of the
forecast region. Temperatures on Tuesday will remain seasonable
for those behind the cold front to slightly above normal values
for our far southeast zones where the cold front might not clear.

/33/

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 116 PM CST Mon Nov 4 2024

The aforementioned cold front responsible for the potential
weather Monday night will gradually lift back to the northwest as
a warm front on Wednesday, bringing with it some additional
chances for showers and thunderstorms for areas south and east of
the I-30 corridor. At the same time, another large upper-level trough
will be digging into the Four Corners region and will be the
source of our next big weather maker. In addition to all this, NHC
has identified what is now Tropical Depression Eighteen just south
of Jamaica. Current track has this moving through the Gulf of
Mexico and towards far southeast Louisiana late this week. The
incoming trough will play a major role in where this potential
storm decides to go so we will need to monitor it. Right now it
appears that the tropical system will not have much of an impact
to our region and that a possible strong to severe weather event
could set up by the weekend. /33/

&&

.AVIATION...
(18Z TAFS)
Issued at 1122 AM CST Mon Nov 4 2024

Very active TAF period over the next 24 hours with severe weather
a good bet across at least the western half of our airspace.
Currently dealing with showers/isolated thunderstorms in the
vicinity of our LFK/TYR/GGG and TXK terminals but more widespread
convection will overtake this area later this evening and
overnight further east. If the timing of the HRRR is correct, then
the convective threat will not arrive at the MLU terminal until
after sunrise Tue Morning. For the 18z TAF package, went mostly
with its timing of the broken line of convection that is forecast
to develop later this evening and move steadily eastward across
our airspace overnight and through the first half of Tuesday. Also
look for post frontal showers to develop in the wake of the
convection Tuesday Morning as well. Once ceiling go down to MVFR
categories near and in advance of the convection, those ceilings
will likely remain MVFR category through the end of the TAF
period.

Look for non-convective winds from the SSE to SSW near 13-20kts
sustained with gusts upwards of 30kts through sunset this evening
but stronger winds gusts will likely continue overnight as well
until the broken line of convection moves east of our TAF sites.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  72  60  73 /  80  90  50  20
MLU  70  82  64  77 /  30  80  80  50
DEQ  58  69  46  71 / 100  80  10  10
TXK  61  68  53  72 /  90  90  20  10
ELD  63  73  56  72 /  50  90  60  40
TYR  62  70  52  73 / 100  70  10  10
GGG  61  70  52  74 /  90  90  20  10
LFK  63  72  58  78 /  80  90  40  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ050-051.

LA...None.
OK...Flood Watch through late tonight for OKZ077.

TX...None.
&&

SHORT TERM...33
LONG TERM....33
AVIATION...13
Hazardous weather outlook, Nov 4, 11:12 AM CST, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1112 AM CST Mon Nov 4 2024

ARZ059-070-LAZ001-010-017-TXZ097-110>112-125-126-136>138-149>153-
165>167-051715-
Little River-Miller-Caddo-De Soto-Sabine-Bowie-Camp-Morris-Cass-
Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
1112 AM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for southwest Arkansas, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

TXZ096-108-109-124-051715-
Red River-Franklin-Titus-Wood-
1112 AM CST Mon Nov 4 2024

...TORNADO WATCH 704 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for northeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

OKZ077-051715-
McCurtain-
1112 AM CST Mon Nov 4 2024

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 704 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southeast Oklahoma.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with locally heavy rainfall. Therefore, a Flood Watch is in effect
through 6 AM on Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ050-051-051715-
Sevier-Howard-
1112 AM CST Mon Nov 4 2024

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Arkansas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with locally heavy rainfall. Therefore, a Flood Watch is in effect
through 6 AM on Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ060-061-071>073-LAZ002>006-011>014-018>022-051715-
Hempstead-Nevada-Lafayette-Columbia-Union-Bossier-Webster-Claiborne-
Lincoln-Red River-Bienville-Jackson-Ouachita-Natchitoches-Winn-Grant-
Caldwell-La Salle-
1112 AM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...This afternoon and tonight.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few tornadoes, along with
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Nov 4, 11:39 AM CST, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1139 AM CST Mon Nov 4 2024

ARZ050-051-059-OKZ077-041830-
Sevier AR-Howard AR-Little River AR-McCurtain OK-
1139 AM CST Mon Nov 4 2024

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LITTLE
RIVER...NORTHWESTERN HOWARD...SEVIER AND SOUTHEASTERN MCCURTAIN
COUNTIES UNTIL 1230 PM CST...

At 1139 AM CST, Doppler radar was tracking an area of strong
thunderstorms over De Queen, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  De Queen, Horatio, Umpire, Lockesburg, Winthrop, Gillham, Arkinda,
  Geneva, Central, West Otis, West Line, Lebanon, Cerrogordo,
  Shinewell, Burg and America.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3376 9448 3377 9458 3419 9446 3419 9424
      3427 9424 3427 9426 3435 9425 3436 9425
      3435 9415 3422 9398 3374 9436
TIME...MOT...LOC 1738Z 208DEG 30KT 3401 9438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 12:14 PM CST, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 PM CST Mon Nov 4 2024

TXZ137-138-150-041845-
Rusk TX-Harrison TX-Gregg TX-
1214 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREGG...
SOUTHWESTERN HARRISON AND NORTHEASTERN RUSK COUNTIES UNTIL 1245 PM
CST...

At 1214 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles east of Kilgore, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Longview, Hallsville, Lakeport, Easton, Chalk Hill, Stewart,
  Monroe, Oak Hill and Darco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3237 9482 3259 9467 3247 9436 3238 9448
      3239 9448 3239 9449 3237 9449 3218 9474
      3232 9486
TIME...MOT...LOC 1814Z 207DEG 40KT 3235 9473

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 12:44 PM CST, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1244 PM CST Mon Nov 4 2024

TXZ126-137-138-041915-
Harrison TX-Marion TX-Gregg TX-
1244 PM CST Mon Nov 4 2024

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL GREGG...
WESTERN HARRISON AND CENTRAL MARION COUNTIES UNTIL 115 PM CST...

At 1244 PM CST, Doppler radar was tracking an area of strong
thunderstorms over Hallsville, or 10 miles east of Longview, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail. A tornado cannot
be ruled out.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Longview, Marshall, Hallsville, Jefferson, Harleton, Woodlawn,
  Berea, Nesbitt and Lassater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3247 9470 3248 9473 3286 9460 3276 9414
      3240 9455 3241 9455 3240 9456
TIME...MOT...LOC 1843Z 208DEG 33KT 3249 9460

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 3:43 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
343 PM CST Mon Nov 4 2024

OKZ077-TXZ096-108-042215-
Franklin TX-Red River TX-McCurtain OK-
343 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RED RIVER...
SOUTHWESTERN MCCURTAIN AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 415
PM CST...

At 343 PM CST, Doppler radar was tracking a strong thunderstorm near
Bogata, or 6 miles northeast of Hagansport, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Clarksville, Bogata, Bagwell, Manchester, Annona, Negley, Bryarly,
  English, Cuthand, Albion, Silver City, Johntown and Harris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3338 9521 3342 9531 3394 9512 3378 9466
      3340 9509 3340 9510 3339 9510 3339 9513
      3336 9513 3335 9514
TIME...MOT...LOC 2143Z 202DEG 32KT 3343 9519

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 4:18 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
418 PM CST Mon Nov 4 2024

ARZ050-059-OKZ077-TXZ096-097-108-109-042245-
Sevier AR-Little River AR-McCurtain OK-Titus TX-Franklin TX-Red
River TX-Bowie TX-
418 PM CST Mon Nov 4 2024

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LITTLE
RIVER...RED RIVER...NORTHWESTERN BOWIE...WEST CENTRAL SEVIER...
SOUTHERN MCCURTAIN...NORTHERN FRANKLIN AND NORTHWESTERN TITUS
COUNTIES UNTIL 445 PM CST...

At 418 PM CST, Doppler radar was tracking an area of strong
thunderstorms along a line from 8 miles southwest of Idabel to 9
miles west of Mount Vernon, or along a line from 16 miles northeast
of Clarksville to 14 miles southwest of Hagansport, moving northeast
at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail. A tornado cannot
be ruled out.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Clarksville, Hagansport, Idabel, Broken Bow, Mount Vernon, Bogata,
  Bagwell, Talco, Annona, Haworth, Garvin, Bryarly, English, Negley,
  Albion, Harris, Silver City, Holly Creek, Cuthand and Golden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3313 9531 3357 9531 3420 9476 3394 9437
      3362 9475
TIME...MOT...LOC 2217Z 224DEG 11KT 3380 9491 3346 9513 3319 9537

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 4:41 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
441 PM CST Mon Nov 4 2024

TXZ096-097-108-109-111-042315-
Titus TX-Morris TX-Franklin TX-Red River TX-Bowie TX-
441 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RED RIVER...WEST
CENTRAL BOWIE...SOUTHERN FRANKLIN...NORTHWESTERN MORRIS AND TITUS
COUNTIES UNTIL 515 PM CST...

At 441 PM CST, Doppler radar was tracking a strong thunderstorm over
Purley, or 9 miles northeast of Winnsboro, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mount Pleasant, Boxelder, Mount Vernon, Wilkerson, Purley, Dalby
  Springs, Winfield, Miller's Cove, Harts Bluff, Monticello,
  Hopewell and Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3303 9513 3303 9514 3302 9515 3301 9515
      3296 9521 3306 9531 3312 9531 3353 9487
      3337 9468 3303 9512 3304 9512
TIME...MOT...LOC 2240Z 216DEG 33KT 3307 9521

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The radar

The Western Arkansas radar (KSRX), 154 km away, was scanning. The volume nearest the first event began at 23:03 UTC.

Open the radar archive at this moment

Event by event

1 tornado, 1 thunderstorm wind. Local standard time, as filed.

Tornado, McCurtain

When
November 4, 5:01 PM CST to 5:08 PM CST
Where
McCurtain County, 3.56 mi SE of Holly Creek to 2.28 mi SSE of Broken Bow Arpt
Rating
EF1
Path length
3.08 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
33.946, -94.773

An EF-1 tornado with estimated maximum winds near 93 mph touched down several miles northeast of Idabel near the Little River. Storm chaser video confirmed that this weak tornado began just north of the Little River west of Highway 70 in an area of inaccessible terrain. The tornado traveled north-northeast and snapped the trunk of a hardwood tree along Tebo Jones Road, where it continued northeast, crossing Wood Turtle Lane, and downed a few large limbs along Rodeo Road before lifting just south of Bait Shop Road.

Thunderstorm Wind, McCurtain

When
November 4, 5:53 PM CST
Where
McCurtain County, 1.11 mi ESE of Idabel
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
33.894, -94.812

A NWS Storm Survey confirmed that severe downburst winds damaged a vehicle service building and showroom in Idabel. Three garage doors on the upwind side were blown inward, which likely allowed the wind into the building. This allowed the wind to lift and remove part of the roof to the service area, which caused the collapse of a brick facade wall on the downwind side. The wind blowing through the building also blew out a few large glass windows in the showroom. Debris was blown across the street and damaged several cars in the Choctaw Village and Choctaw Casino parking lot downwind to the north. The vehicle service building is located on a significantly elevated hill compared to the shopping center to the north, which likely exposed it to more wind. No additional structural damage was found at this point, and only one tree on the back lot from the service building was damaged, with the debris facing downwind.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2024Every state in 2024This day in weather historyThe tornado archive for Oklahoma, 2024Warnings in Oklahoma, November 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1223763, 1223764.